Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 5, 2016, 4:21 PM EDT for Marion County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 5, 2016, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 152 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
989
WWUS82 KJAX 052021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SUN JUN 5 2016
FLZ040-052100-
MARION FL-
421 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION COUNTY UNTIL 500
PM EDT...
AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAINBOW LAKES ESTATES...MOVING NORTH AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...CITRA...OCALA AIRPORT...ANTHONY...SPARR...
DUNNELLON...REDDICK...MCINTOSH...LOWELL...FLEMINGTON...ROMEO AND STOKES
FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2904 8250 2904 8253 2921 8254 2922 8240
2948 8240 2949 8229 2946 8222 2943 8221
2942 8220 2943 8217 2942 8215 2943 8214
2940 8203 2896 8216 2896 8231
TIME...MOT...LOC 2021Z 190DEG 21KT 2918 8245
$$
NELSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 5, 4:05 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 5, 4:05 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 405 PM EDT SUN JUN 5 2016 ...Marginal Risk of Severe Storms Today... ...Slight Risk of Severe Storms Monday... ...Heavy rainfall and gusty winds expected Monday afternoon through early Tuesday morning as Tropical Depression Number 3 moves across the local area... .SHORT TERM...This afternoon through Tuesday... Deep layer tropical moisture will continue to increase over the area ahead of Tropical Depression 3 as the system tracks northeast across the eastern Gulf of Mexico through Monday evening...then crosses north Florida Monday night. Heavy rainfall...severe storm potential and gusty winds from this system are expected Mon afternoon through early Tuesday morning. This afternoon & Tonight...numerous showers and thunderstorms across SE Ga will continue to track ENE toward the Atlantic coast under stronger steering flow...with several strong to severe storms expected to due increased upper level forcing over a moisture laden airmass. Main severe weather threats will be locally heavy rains and wet downbursts winds capable of wind gusts in the 50-70 mph range. Over NE Florida mean layer 1000-500 mb ridge was suppressing convection across our eastern Fl zones...but do anticipate scattered convection later this afternoon and evening as the sea breezes and outflows interact across the interior...then a drift back toward the east coast through the evening. Precip will tapper off inland after sunset but a rogue shower or storm is possible over night. Muggy min temps tonight in the low/mid 70s. Mon through Tue...Bands of rainfall from approaching TD 3 will begin to impact the Suwannee River Valley by midday Mon with widespread rainfall overspreading the forecast area Monday afternoon and pushing ENE across the remainder of the area through Monday night. Rainfall amounts of 2-4 inches are likely with isolated higher amounts of 6-8 inches possible. Still uncertain as to where highest rainfall bands will impact as recent model guidance shifted higher rainfall amounts farther west and even more northward. Thus will refrain from a Flood Watch until guidance trends in QPF become better resolved and consistent. In addition to heavy rainfall there will be a severe storm threat with cells capable of producing strong wind gusts and isolated tornadoes Monday afternoon through Monday night. Again...models are not consistent in where strongest swath of 0-1km helicity traverses but between both the NAM12 and GFS20 there is a reasonable threat of rotating cells as shear increases over the area on the east side of the approaching depression. As the storm moves quickly across the local area Mon night inland areas will likely experience a period of sustained winds between 20-35 mph with gusts of 40-50 mph possible in stronger squalls. Tropical storm force gusts will be possible late Monday night/early Tuesday morning along the Atlantic coast...then winds speeds quickly decrease Tuesday morning as the low pressure quickly ejects NE of the local waters trailing a wake trough across the area with a drier northerly flow across SE Ga Tuesday afternoon and lingering scattered convection across NE Florida. Temperatures will be greatly moderated by cloud cover and range only in the lower 80s Tue...lows in the mid/upper 70s Tue night...then rebound into the upper 80s/near 90 inland Tue afternoon. .LONG TERM...Wed through Sunday... Above normal temperatures under drier NNW upper level flow as upper ridge dominates across the central part of the county. Low level surface ridge will build north of the area Wed then shift east toward the SE Atlantic coast through Sat with easterly flow developing. A return of low level moisture from the east will bring a return of scattered diurnally driven convection across NE Fl with a focus toward the I-75 corridor due to low level easterly flow. High temperatures will range in the low/mid 90s inland to the mid/upper 80s coast. Low temps will range in the upper 60s inland to lower 70s...with mid 70s coast. && .AVIATION... Prevailing VFR conditions expected with temporary restrictions in heavy rainfall due to passing showers and tstorms through this evening. MVFR to IFR ceilings and visibility were observed in the strongest convection this afternoon. Convection will push offshore and is expected to decrease overnight but a rouge shower or storm cannot be ruled out given moist and unsettled SW steering flow ahead of TD number 3. Shower and isolated tstorm activity edges inland from the SSW Mon morning under SSW flow. && .MARINE... Exercise caution conditions likely today and tomorrow for offshore waters as southerly flow increases ahead of approaching TD 3. May need gale watch or tropical storm watch for the waters Monday afternoon through early Tuesday morning as TD 3 crosses the waters. Winds and seas relax late Tuesday as high pressure edges over the area from the north through the end of the week. Rip Currents: Low risk today. Low to marginal moderate risk Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 81 72 90 / 60 100 100 30 SSI 76 82 73 88 / 60 100 100 50 JAX 76 84 74 90 / 60 100 100 50 SGJ 76 83 74 88 / 60 100 100 60 GNV 75 82 75 90 / 50 100 100 50 OCF 75 83 75 89 / 50 100 100 60 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Guillet/Nelson
Hazardous weather outlook, Jun 5, 3:21 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 AM EDT SUN JUN 5 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-061000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 321 AM EDT SUN JUN 5 2016 ...MARGINAL RISK OF SEVERE STORMS TODAY AND MONDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE MONDAY THROUGH EARLY TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. STORM MOTION WILL BE TOWARDS THE NORTHEAST AT 20 TO 30 MPH. MARGINAL RISK OF SEVERE STORMS FROM THE I-10 CORRIDOR NORTHWARD ACROSS SOUTHEAST GEORGIA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS BUT THE FASTER MOTION WILL LIMIT FLOODING POTENTIAL TO LOCALIZED AREAS. ELEVATED WATER LEVELS WILL CONTINUE ALONG THE ATLANTIC OCEAN COASTAL AREAS DURING THE PEAK HIGH TIDE TIMES BUT ARE EXPECTED TO REMAIN BELOW MINOR COASTAL FLOOD CRITERIA AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE NATIONAL HURRICANE CENTER IS MONITORING POTENTIAL TROPICAL LOW PRESSURE DEVELOPMENT OVER THE GULF OF MEXICO THAT MAY TRACK ACROSS THE FLORIDA PENINSULA MONDAY AND TUESDAY AND BRING WIDESPREAD HEAVY RAINFALL ACROSS NORTHEAST FLORIDA WITH SEVERAL INCHES OF RAINFALL POSSIBLE...BUT MUCH UNCERTAINTY STILL REMAINS WITH THE EVOLUTION OF THIS SYSTEM AND ANY RESULTANT WIND AND RAINFALL IMPACTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AS THE SYSTEM TRACKS THROUGH THE REGION. DRIER AIRMASS WILL BUILD INTO THE REGION WEDNESDAY THROUGH SATURDAY WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ACROSS NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 5, 3:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SUN JUN 5 2016
GAZ136-153-051945-
WAYNE GA-INLAND GLYNN GA-
316 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THALMANN...OR 14 MILES NORTHWEST OF DOCK JUNCTION...MOVING NORTHEAST AT
10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3128 8173 3129 8174 3133 8173 3136 8179
3152 8166 3149 8164 3149 8162 3147 8161
3145 8163 3144 8161 3143 8161 3139 8157
3138 8155 3138 8154 3136 8152
TIME...MOT...LOC 1916Z 234DEG 11KT 3133 8171
NELSONLocal storm report, Jun 5, 3:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FUNNEL CLOUD YULEE 30.63N 81.57W
06/05/2016 NASSAU FL TRAINED SPOTTER
STORM SPOTTER REPORTED A FUNNEL CLOUD NEAR I-95 IN YULEE.
&&
PPSpecial weather statement, Jun 5, 3:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT SUN JUN 5 2016
GAZ136-153-052030-
WAYNE GA-INLAND GLYNN GA-
357 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EVERETT...OR 14 MILES SOUTHEAST OF GARDI...MOVING NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
THALMANN...EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3124 8167 3128 8175 3130 8173 3133 8173
3135 8177 3153 8166 3151 8166 3149 8164
3149 8162 3147 8161 3145 8163 3144 8161
3143 8161 3139 8157 3138 8155 3138 8154
3134 8149
TIME...MOT...LOC 1957Z 217DEG 15KT 3136 8168
NELSONSpecial weather statement, Jun 5, 4:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT SUN JUN 5 2016
GAZ136-153-154-165-166-052100-
INLAND CAMDEN GA-WAYNE GA-INLAND GLYNN GA-COASTAL GLYNN GA-
COASTAL CAMDEN GA-
414 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMDEN...GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 500 PM EDT...
AT 414 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAYNESVILLE TO NEAR WOODBINE. MOVEMENT WAS
NORTH AT 35 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND...WAVERLY...
EVERETT...THALMANN...SEA ISLAND...COUNTRY CLUB ESTATES...DOVER BLUFF...
MOUNT PLEASANT AND BOYS ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3119 8125 3110 8137 3095 8139 3093 8167
3121 8177 3130 8173 3133 8173 3134 8176
3143 8175 3148 8162 3145 8163 3140 8158
3133 8147 3133 8144 3129 8141 3128 8138
3131 8134 3128 8132 3128 8123 3125 8123
TIME...MOT...LOC 2014Z 199DEG 28KT 3124 8173 3098 8163
NELSONLocal storm report, Jun 5, 4:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG YULEE 30.63N 81.57W
06/05/2016 NASSAU FL LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED A TREE DOWN ALONG THE WEIGH
STATION NEAR I-95. THE TIME GIVEN WAS BASED ON RADAR.
&&
PPSpecial weather statement, Jun 5, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SUN JUN 5 2016
FLZ040-052100-
MARION FL-
421 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION COUNTY UNTIL 500
PM EDT...
AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAINBOW LAKES ESTATES...MOVING NORTH AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...CITRA...OCALA AIRPORT...ANTHONY...SPARR...
DUNNELLON...REDDICK...MCINTOSH...LOWELL...FLEMINGTON...ROMEO AND STOKES
FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2904 8250 2904 8253 2921 8254 2922 8240
2948 8240 2949 8229 2946 8222 2943 8221
2942 8220 2943 8217 2942 8215 2943 8214
2940 8203 2896 8216 2896 8231
TIME...MOT...LOC 2021Z 190DEG 21KT 2918 8245
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:13 PM EDT | Special Weather Statement | JAX | Hamilton | 32 min |
| Jun 5, 3:14 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jun 5, 3:29 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 46 min |
| Jun 5, 3:39 PM EDT | Tornado Warning | JAX | Nassau | 13 min |
| Jun 5, 3:46 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 13 min |
| Jun 5, 4:14 PM EDT | Tropical Storm Watch | JAX | Duval, Flagler, Nassau | 8 hr |
| Jun 5, 4:27 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jun 5, 4:32 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 28 min |
| Jun 5, 4:45 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 45 min |
| Jun 5, 4:53 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jun 5, 5:35 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jun 5, 5:37 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jun 5, 5:41 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jun 5, 6:20 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 5, 6:33 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 42 min |
| Jun 5, 7:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 4, 8:16 PM EDT | Special Weather Statement | JAX | Jeff Davis | 44 min |
| Jun 5, 1:21 PM EDT | Special Weather Statement | JAX | Ware | 24 min |
| Jun 5, 1:47 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 24 min |
| Jun 5, 2:20 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Jun 5, 2:24 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Jun 5, 2:50 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 40 min |
| Jun 5, 3:12 PM EDT | Special Weather Statement | JAX | Wayne | 33 min |
| Jun 5, 3:16 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Jun 5, 3:57 PM EDT | Special Weather Statement | JAX | Glynn | 33 min |
| Jun 5, 4:14 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.